Author of the publication

Reproducibility in Computational Science: A Case Study: Randomness of the Digits of Pi.

, , , and . Experimental Mathematics, 26 (3): 298-305 (2017)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

Multivalued convexity and optimization: A unified approach to inequality and equality constraints.. Math. Program., 13 (1): 183-199 (1977)Direct theorems in semi-infinite convex programming.. Math. Program., 21 (1): 301-318 (1981)A note on perfect duality and limiting lagrangeans.. Math. Program., 18 (1): 330-337 (1980)Lp Norms and the Sinc Function., , and . The American Mathematical Monthly, 117 (6): 528-539 (2010)Recent Results on Douglas-Rachford Methods for Combinatorial Optimization Problems., , and . J. Optimization Theory and Applications, 163 (1): 1-30 (2014)Structure Theory for Maximally Monotone Operators with Points of Continuity., and . J. Optimization Theory and Applications, 157 (1): 1-24 (2013)Mahler measures, short walks and log-sine integrals: a case study in hybrid computation.. SNC, page 1. ACM, (2011)Entropic Regularization of the ℓ 0 Function., and . Fixed-Point Algorithms for Inverse Problems in Science and Engineering, volume 49 of Springer Optimization and Its Applications, Springer, (2011)Bregman Monotone Optimization Algorithms., , and . SIAM J. Control and Optimization, 42 (2): 596-636 (2003)A convex dual approach to the computation of NMR complex spectra., , and . Math. Methods Oper. Res., 51 (1): 91-102 (2000)